I've used the Z-Pac often over the years for sinus infections since I'm allergic to penicillin.. I've never noticed any side effects before. This time my Sinus Infection was bad and I did let it go longer than I should have.. But why on day 2 am I overly exhausted this time?
ABC; just because you have used the Z-PAK before does not mean that it is going to feel the same way each time. It can depend on many different things you're worn down system breaking it down in you blood and the Infection being worse than other times. There are many reasons and many of them are not just the medication but how you and your body are breaking it down. Such as your body has been fighting this longer on its own and you're warned down some. all of this is pretty common and then other times you won't even notice your taking it and wonder if it's even working. Have a great day. Chuck1957
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 21 Sep 2017 • 1 answer
Posted 19 Dec 2017 • 0 answers
Posted 13 Jan 2018 • 0 answers
Posted 19 Jan 2018 • 0 answers